# SDR DHL2005803547

- Difficulty date: December 11, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755822501N
- Condition: Cracked
- Location: Bs 300
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE FITTING CRACKED STA 300.000 BETWEEN L-35L AND L-36.  REMOVED CRACKED FITTING IAW SRM 51-1-20D.  FABRICATED ANGLE DOUBLER (2EA) (7075-0 0.125") TO INSTALL FITTING IAW SRM 53-2-0.  PERFORMED HEAT TREATMENT TO ANGLE DOUBLER FROM 7075-0 TO 7075T6 IAW SRM 53-2-0 FIG 2D SHEET 1, SRM 51-1-1 DPS 7.00-1 REV "BK".  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW SRM 51-1-8B.  INSTALLED FITTING AND ANGLE DOUBLER IAW SRM 53-2-0 FIG. 2D SHEET 2 SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1.
